Autors: Dimitrov, S. I.
Title: Pairs of square-free values of the type n^2+1, n^2+2
Keywords: square-free number; asymptotic formula; Kloosterman sum

Abstract: We show that there exist infinitely many consecutive square-free numbers of the form n^2+1, n^2+2. We also establish an asymptotic formula for the number of such square-free pairs when $n$ does not exceed given sufficiently large positive number.

References

    Issue

    Czechoslovak Math. J., vol. 71, issue 4, pp. 991 -- 1009, 2021, Czech Republic, Springer, https://doi.org/10.21136/CMJ.2021.0165-20

    Вид: статия в списание, публикация в издание с импакт фактор